NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 3, 2015
Actenol Side Effects
I have been on Actenol for 6 weeks and have developed constant drenching night sweats that are interfering with my sleep. Heartburn and belching have also become a problem. Is there any documentation that these problems have resulted from taking Actenol?
The research studies on Actenol did not find a higher rate of gastrointestinal side effects although an occasional person does seem to be sensitive to those particular side effects.
Sweating generally has not been reported. Did you recently become menopausal or discontinue hormone therapy? Those events could trigger night sweats. You should check with your physician about other reasons for having night sweats.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati